| Model Number |
638BL32 |
| Medical Device Problem Codes |
Break (1069); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/25/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Medtronic received information that during the implant of this 32mm cg future heart band, it was explanted and replaced with a device of the same size and model.The reason for the replacement was reported due to the suture on the buckle of the cg future annuloplasty ring's fixation device had broken.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
B1, b2, b5, h1 and h6 updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received that the annuloplasty product was not fully sutured and tested prior to removal.No adverse patient effects were reported.
Additional Manufacturer Narrative
Product analysis: upon receipt at medtronic's quality laboratory, visual examination revealed that the cg band exhibited discoloration consistent with prior blood contact.Small holes on the fabric showed possible location of implantation sutures.Small tears and fraying were noted along the band.The manufacturing sutures appeared intact exhibiting no damage.There was no tactile evidence of fractures to the stiffener.The reported allegation of a broken suture buckle could not be assessed, as the holder was not returned with the device.D9: updated h3: device evaluated? updated h6: updated the codes medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.